Find your local SPAR
Use my location

Lemsip Max Cold & Flu Lemon 5 Sachets


Information

Cold & Flu Lemon

For the symptomatic relief of colds and flu

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg
Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame